# SDR AUS20010886

- Difficulty date: January 17, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563B2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: BACB10A554
- Condition: Seized
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MANUAL EXTENSION RELEASE MECHANISM TORQUE SHAFT BEARINGS SEIZED.
